# SDR FDEA202510061900

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1770501
- Condition: Gouged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 5 SLAT LOWER SURFACE SKIN FOUND GOUGE AT STATION XOS 715. LEFT WING - NUMBER 5 SLAT LOWER SURFACE SKIN FOUND GOUGE AT STATION XOS 715. REPAIR   CARRIED OUT AS PER EA 1-5730-T0385004 PART 1. TITLE: WINGS - FLIGHT SURFACES - SLAT INNER   SKIN SPLICE REPAIR ON LH # 5 SLAT ASSY - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
